UM
(本次检索基于用户作品认领结果)

浏览/检索结果: 共11条,第1-10条 帮助

限定条件        
已选(0)清除 条数/页:   排序方式:
On determinant expansions for Hankel operators Journal article
arXiv, 2019
作者:  Gordon Blower;  Yang Chen
收藏  |  浏览/下载:3/0  |  提交时间:2019/07/22
Orthogonal Polynomials  Special Functions  Wiener-hopf  Linear Systems  
Painlevé transcendents and the Hankel determinants generated by a discontinuous Gaussian weight Journal article
Mathematical Methods in the Applied Sciences, 2019,Volume: 42,Issue: 1,Page: 301-321
作者:  Min C.;  Chen Y.
收藏  |  浏览/下载:5/0  |  提交时间:2019/02/12
Asymptotics  Hankel Determinants  Ladder Operators  Orthogonal Polynomials  Painlevé Transcendents  Random Matrices  
Painlevé III′ and the Hankel determinant generated by a singularly perturbed Gaussian weight Journal article
Nuclear Physics B, 2018,Volume: 936,Page: 169-188
作者:  Min C.;  Lyu S.;  Chen Y.
收藏  |  浏览/下载:4/0  |  提交时间:2019/02/12
A characterization theorem for semi-classical orthogonal polynomials on non-uniform lattices Journal article
APPLIED MATHEMATICS AND COMPUTATION, 2018,Volume: 334,Page: 356-366
作者:  Branquinho, A.;  Chen, Y.;  Filipuk, G.;  Rebocho, M. N.
收藏  |  浏览/下载:13/0  |  提交时间:2018/10/30
Orthogonal Polynomials  Divided-difference Operator  Non-uniform Lattices  Askey-wilson Operator  Semi-Classical Class  
Gap Probability Distribution of the Jacobi Unitary Ensemble: An Elementary Treatment, from Finite n to Double Scaling Journal article
STUDIES IN APPLIED MATHEMATICS, 2017,Volume: 140,Issue: 2,Page: 202-220
作者:  Chao Min;  Yang Chen
收藏  |  浏览/下载:16/0  |  提交时间:2018/10/30
The recurrence coefficients of a semi-classical Laguerre polynomials and the large n asymptotics of the associated Hankel determinant Journal article
Random Matrices: Theory and Application, 2017,Volume: 6,Issue: 4
作者:  Han P.;  Chen Y.
收藏  |  浏览/下载:5/0  |  提交时间:2019/02/12
Hankel Determinant  Ladder Operator  Orthogonal Polynomials  
The largest eigenvalue distribution of the laguerre unitary ensemble Journal article
Acta Mathematica Scientia, 2017,Volume: 37,Issue: 2,Page: 439-462
作者:  Shulin LYU;  Yang CHEN
收藏  |  浏览/下载:4/0  |  提交时间:2019/02/12
Differential Equations  Orthogonal Polynomials  Painlev´e Equations  
Linear statistics of matrix ensembles in classical background Journal article
Mathematical Methods in the Applied Sciences, 2016,Volume: 39,Issue: 13,Page: 3758-3790
作者:  Min C.;  Chen Y.
收藏  |  浏览/下载:6/0  |  提交时间:2019/02/12
Asymptotics  Linear Spectral Statistics  Orthogonal Polynomials  Random Matrices  
Kernels and point processes associated withWhittaker functions Journal article
Journal of Mathematical Physics, 2016,Volume: 57,Issue: 9
作者:  Gordon Blower;  Yang Chen
收藏  |  浏览/下载:3/0  |  提交时间:2019/06/03
Hankel Determinants  Painlev ́e Differential Equations  
Perturbed Hankel determinant, correlation functions and Painlevé equations Journal article
Journal of Mathematical Physics, 2016,Volume: 57,Issue: 2
作者:  Min Chen;  Yang Chen;  Engui Fan
收藏  |  浏览/下载:4/0  |  提交时间:2019/02/12